I had been taking Imdur 30 twice a day since last 10 years as anti-anginal drug after the by-pass surgery. Now, the doctor has asked me to stop this medicine; I do not why since I did not have any complaint. Is it safe to suddenly stop the drug?
If you stop this drug abruptly it can cause a spasm of the coronary arteries with increased angina symptoms and potential risk for a heart attack. You need to wean off this medication.
My doctor put me on a daily dose of 60mg of Imdur after my heart attack in 2006. I just received a new renewal booklet from my prescription plan provider and noticed that Imdur was not included. I found that strange. I wonder if it's a coincidence that your doctor suddenly told you to stop taking the Imdur. This has prompted me to do a little research into the risks of taking this med. Anyway, I'm not a doctor but I don't think it's wise to just stop taking the Imdur. You should reduce the dosage and taper off of it slowly. Your doctor should have told you that. You should speak to him about it. Hope everything goes well. Good luck.
- Imdur Information for Consumers
- Imdur Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imdur (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.